Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clomipramine vs. Citalopram vs. Milnacipran davidh

Posted by Lisa Simpson on November 27, 2001, at 12:11:12

In reply to Clomipramine vs. Citalopram vs. Milnacipran, posted by davidh on November 23, 2001, at 13:11:19

Hi David. I just noticed your post re: Clomipramine, and I wondered if you could tell me what side effects you got? I am on it at the moment, and it makes me feel very strange. Also, I've been "twitching", and wonder if the drug is responsible for this. Any info would be very helpful!

TIA.

Lisa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa Simpson thread:84973
URL: http://www.dr-bob.org/babble/20011123/msgs/85300.html